Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Child has bumps on ear lobe. Can Calamine lotion be used?

I have a month old and I thought he just had baby ance on his chin and then a few bumps appeared on his ear lobe. His dad got Poison ivy a week ago and I think he may have spread it to the baby. Baby is not itching and doesn't seem to bothered... I am just worried cause it has appeared to spread. But i have not gotten it and im breastfeeding. Can I use anything (like calamine lotion) to help it? should i leave it? Couldn't get in to my pediatrician before the weekend
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Hi ,
Thank you for your query.
It seems like an innocuous lesion. Calamine lotion should be fine.Nothing of the sort spreads through breast milk.
Consult a dermatologist if the lesion increases.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor